# SDR AALA20030592

- Difficulty date: May 21, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROWS 12-17 INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERY AT ROW 14.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
